EconPapers    
Economics at your fingertips  
 

On Nonlinear Expectations and Markov Chains under Model Uncertainty

Max Nendel
Additional contact information
Max Nendel: Center for Mathematical Economics, Bielefeld University

No 628, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: The aim of this work is to give an overview on nonlinear expectation and to relate them to other concepts that describe model uncertainty or imprecision in a probabilistic framework. We discuss imprecise versions of stochastic processes with a particular interest in imprecise Markov chains. First, we focus on basic properties and representations of nonlinear expectations with additional structural assumptions such as translation invariance or convexity. In a second step, we discuss how stochastic processes under nonlinear expectations can be constructed via primal and dual representations. We illustrate the concepts by means of imprecise Markov chains with a countable state space, and show how families of Markov chains give rise to imprecise versions of Markov chains. We discuss dual representations and differential equations related to the latter.

Keywords: Nonlinear expectation; imprecise probability; Choquet capacity; imprecise Markov chain; nonlinear transition probability (search for similar items in EconPapers)
Pages: 29
Date: 2019-11-29
New Economics Papers: this item is included in nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2939265/2939266 First Version, 2019 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:628

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2023-01-31
Handle: RePEc:bie:wpaper:628